Translator Disclaimer
January, 2019 Positive factorizations of symmetric mapping classes
Tetsuya ITO, Keiko KAWAMURO
J. Math. Soc. Japan 71(1): 309-327 (January, 2019). DOI: 10.2969/jmsj/78827882

Abstract

We study a question of Etnyre and Van Horn-Morris whether a symmetric mapping class admitting a positive factorization is a lift of a quasipositive braid. We answer the question affirmatively for mapping classes satisfying certain cyclic conditions.

Funding Statement

The first author was partially supported by JSPS KAKENHI Grant number 15K17540 and 16H02145. The second author was partially supported by NSF grant DMS-1206770 and Simons Foundation Collaboration Grants for Mathematicians 426710.

Citation

Download Citation

Tetsuya ITO. Keiko KAWAMURO. "Positive factorizations of symmetric mapping classes." J. Math. Soc. Japan 71 (1) 309 - 327, January, 2019. https://doi.org/10.2969/jmsj/78827882

Information

Received: 13 September 2017; Published: January, 2019
First available in Project Euclid: 20 November 2018

zbMATH: 07056566
MathSciNet: MR3909923
Digital Object Identifier: 10.2969/jmsj/78827882

Subjects:
Primary: 20F65
Secondary: 53D35, 57M07

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • January, 2019
Back to Top